# SDR QXEA2024080200185

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 14,789 hours, 9,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Leaking
- Location: Air Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENT REPORTS THAT MOISTURE DROPS COMING OUT OF GASPER VENT ABOVE SEAT 19C SMELLS LIKE VINEGAR. REMOVED FROM SERVICE. PERFORMED GVI WITH PACKS ON. NO DEFECTS NOTED. RETURNED TO SERVICE.
